# SDR AALA20161215010

- Difficulty date: December 13, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 22,182 hours, 8,623 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED. DURING DESCENT THE MASTER CAUTION LIGHT REMAINED ON WITH ASSOCIATED RIGHT THRUST REVERSER LIGHT. PERFORMED THRUST REVERSER OPERATIONAL CHECKS AND BITE TEST IAW FIM 78-31-00. NO FAULTS. OPERATIONAL CHECK GOOD. (CLOSED)
